# SDR ASOA20120827068

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 20,486 hours, 11,806 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, MOMENTARY BAG SMOKE EICAS MESSAGE AND CARGO WARNING LIGHT. EICAS MESSAGE WENT AWAY IMMEDIATELY,  WARNING LIGHT REMAINED ILLUMINATED.  NO FIRE OR SMOKE OBSERVED THROUGH SIGHT WINDOW IN LAV. MX RESET AND PERFORMED AN OPS CHECK OF THE BAG SMOKE DETECTION SYS SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
